On Equivariant Isometric Embeddings.

John Douglas Moore; Roger Schlafly

Mathematische Zeitschrift (1980)

  • Volume: 173, page 119-134
  • ISSN: 0025-5874; 1432-1823

How to cite


Moore, John Douglas, and Schlafly, Roger. "On Equivariant Isometric Embeddings.." Mathematische Zeitschrift 173 (1980): 119-134. <http://eudml.org/doc/172974>.

author = {Moore, John Douglas, Schlafly, Roger},
journal = {Mathematische Zeitschrift},
keywords = {Lie transformation group; elliptic operator},
pages = {119-134},
title = {On Equivariant Isometric Embeddings.},
url = {http://eudml.org/doc/172974},
volume = {173},
year = {1980},

AU - Moore, John Douglas
AU - Schlafly, Roger
TI - On Equivariant Isometric Embeddings.
JO - Mathematische Zeitschrift
PY - 1980
VL - 173
SP - 119
EP - 134
KW - Lie transformation group; elliptic operator
UR - http://eudml.org/doc/172974
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.